# SDR UALA2013030701367

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 38,716 hours, 15,900 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1612
- Condition: No Test
- Location: First Officers
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK DOES NOT TEST CORRECTLY WITH PRESS TO TEST BUTTON.   REPLACED MASK & STOWAGE BOX IAW MM 35-12-41-000-001A AND MM 35-12-41-400-001-A AND REPLACED FULL FACE QUICK DONNING O2 MASK IAW MM 35-12-41- 400-002-A.  LEAK AND OPS CHECKED GOOD.
